# SDR ASAA2025062358979

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 59,430 hours, 17,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS R1 DOOR REQUIRES MORE EFFORT THAN NORMAL TO OPEN/CLOSE. GROUNDED - YES. PERFORMED SERVICE DOOR CHECK OF R1 DOOR. REF AMM 52-41-00. FOUND DOOR UNABLE TO CLOSE FULLY ON THE TOP RIGHT CORNER. FOUND TEAR IN DOOR SEAL AFT SIDE UPPER AND LOWER. ALSO FOUND LATCH ROLLER IN MIDDLE OF AFT SIDE OF DOOR TO BE SHOWING SIGNS OF WEAR. METAL SHAVINGS ON MIDDLE AFT LATCH RECEIVER.  DURING INITIAL EVALUATION FOUND GUIDE ARM OUT OF ADJUSTMENT. JAM NUT LOOSE/MIGRATED OUT OF PLATE. READJUSTED GUIDE ARM AND REINSTALLED LOCK CHANNEL. REF AMM 52-41-00-820-801 STEPS I(1) THRU I(12) 5. MIDDLE AFT LATCH RECEIVER WEAR WITHIN LIMITS. ADJUSTED CENTERING GUIDE PER AMM 52-41-00-820-801 STEP R. NO DEFECTS WITH ROLLER. R1 DOOR TEST GOOD PER AMM 52-41-00-700-801.  INSPECTED R1 DOOR PRESSURE SEAL. NO DEFECTS. REPAIRED R1 DOOR FRAME/LINER SEAL PER AMM 52-09-10, ON AFT EDGE. 2EA PLACES.
